English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Attractors and recurrence for dendrite-critical polynomials

MPS-Authors
/persons/resource/persons234976

Blokh,  Alexander
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235828

Misiurewicz,  Michał
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Blokh, A., & Misiurewicz, M. (2005). Attractors and recurrence for dendrite-critical polynomials. Journal of Mathematical Analysis and Applications, 306(2), 567-588.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2EE7-5
Abstract
There is no abstract available